# SDR VNAA0205019

- Difficulty date: May 29, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 17,171 hours, 14,936 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE FLIGHT DIRECTOR FAILED AND THE CREW ABORTED TAKEOFF.  FLIGHT 4124 RETURNED TO THE GATE AND MAINTENANCE DEFERRED THE FLIGHT DIRECTOR, 22-5 CODE C.  FLIGHT 4124 THEN CONTINUED TO TRI WITH A SLIGHT DELAY.
